# SDR 0004462203

- Difficulty date: December 6, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- Aircraft time: 52,550 hours, 33,943 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, NOSE GEAR DOOR ANNUNCIATOR LIGHT ILLUMINATED. CREW PERFORMED COM PROCEDURE AND DIVERTED TO IAD. FLIGHT LANDED WITHOUT INCIDENT. IAD MAINTENANCE SERVICED FLAT STRUT AND MADE AIRCRAFT SERVICEABLE FOR FERRY FLIGHT TO DTW.   MAINTENANCE REPLACED LOWER GLAND SEALS AND PERFORMED COMPLETE SERVICING OF NOSE LANDING GEAR STRUT. ALL LEAK CHECKS GOOD.
